01101739 - SHORT PAPERS 4 43 ACKNO.YLEDGMEN~ x 0;ur,w(k=I,K...

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
SHORT PAPERS 443 ACKNO\.YLEDGMEN~ The authors wish to thank J. AUemong for providing the generator model and his helpful discussions concerning th model. REFERNCES order reduction in control thenrs.-h overview,” Aufomfica, vol. 12, pp. 123-132, P. V. Kokotovic, R. E. OMalley. Jr., and P. Sannuti, “Singular perturbations and 1972. R. E. OMalley. Jr., “The singularly perturbed linear state regulator problem,” SIAM J. Confr., vol. LO, pp. 399-413, 1972. P. Kokotovic and R. A. Yackel, Yjingular perturbation of hear regulators: Basic Theorems,” IEEE Tram. Aufomar. Contr., vol. AC-17, pp. 29-37, R. R. Wilde and P. V. Kokotovic, “Optimal open- and closed-loop control of 616-625, 1973. singularly perturbed hear systems,” IEEE Trans. Aufomf. Confr., vol. AC-18, pp. J. H. Chow and P. V. Kokototic, “A decomposition of near-optimum regulators for systems with slow and fast modes,” ZEEE Tram. Aufomf. Conrr., vol. AC-21, pp. 701-705, 1976. P. Samuti, “Asymptotic series solution of singularly perturbed optimal control problems,” vol. IO, pp. 183-194, 1974. R. E. OMalley, Jr., “Boundary layer methods for certain nonlinear singularly perturbedoptimalcontrol problem%” J. Mafh AM/. Appl., vol. 45, pp. 468-484, 1974. J. H. Chow and P. V. Kokotovic, “Near-optimal feedback stabilization of a class of nonlinear singularly perturbed systems,” SIAM J. Confr. Opfimiz. . vol. 16. 1978. J. H. Chow, -Asymptotic stability of a class of nonlinear singularly perturbed systems,” J. Franklin vol. 306, 1978. vol. 110, pp. 703-713, 1963. G. Shackshaft, “General-purpose turbo-alternator model,” Pror. Imf. Elec. Eng., E. W. Kimbark, Power Sysfem Sfability. vol. 3, Kew York: Wiley, 1956. 309-319,1957. K. N. Krasovskii, “On stability with large initial perturbations.” PPM. vol. 21, pp. W. Hahn, Theory and Applicafiom Liapunoc’s Direcf Method. Englewocd Cliffs, NJ: Prentice-Hall, 1963. F. C. Hoppensteadt, “Singular perturbations on the infinite interval,” Tram. Amer. Mafh SM., vol. 132, pp. 521-535, 1966. J. H. Chow, “Singular perturbation of nonlinear regulaton and systems with oscillatory modes,” Ph.D. dissertation, Decision and Control Lab., CSL, Rep. X-8, Univ. Illinois, Urbana. Dec., 1977. Abstmcr-A counterexample is given to a conjectured separation result for delayed sharing patterns when the delay is at lest two units. The conjecture is proved to be true for a unit delay. I. IWRODUCIION We use the formal setup and, with minor modification, the notation developed by Witsenhausen [l]. The equations for the dynamics and the observations of a system are given by Xf=f,(xf-I,u:,. ..,u~,ur), t=l;.- ,T (1) y:=g:(if-],w:), k=l,. .-,K r=I;. .,T (2) where at time I X, is the state, u: and y: are, respectively, the control input and observed output at the kth “station”. The primitive random variables R. Sandell, Jr., Past Chairman of the Large Scale Systems, Differential Games Com- Manuscript received June 3, 1977; revised October 19, 1977. Paper recommended by N. mittee. This work was supported in part by the National Science Foundation under Grant Eh’G76-16816.
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 09/27/2010 for the course EE 229 taught by Professor R.srikant during the Spring '09 term at University of Illinois, Urbana Champaign.

Page1 / 3

01101739 - SHORT PAPERS 4 43 ACKNO.YLEDGMEN~ x 0;ur,w(k=I,K...

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online